Publication
Title
Weak harmonic confinement of the quintet solution of a Moshinsky atom with 4 electrons
Author
Abstract
Language
English
Source (journal)
Journal of mathematical chemistry. - Basel
Publication
Basel : 2013
ISSN
0259-9791
Volume/pages
51:6(2013), p. 1515-1520
ISI
000318509800002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2013
Last edited 25.09.2018
To cite this reference